Discontinuous limit semigroups for the singular Zhang equation and its hydrodynamic version

Galaktionov, VA and Kersner, R. (2001) Discontinuous limit semigroups for the singular Zhang equation and its hydrodynamic version. ADVANCES IN DIFFERENTIAL EQUATIONS, 6 (12). pp. 1493-1516.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2614

Update Item Update Item